# SDR ALG2003F00079

- Difficulty date: July 8, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N266AL
- Make and model: Bell 206L-4
- Aircraft serial: 52281
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rivet
- Condition: Sheared
- Location: Elevator Control
- Part time: 17 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED WHEN AIRCRAFT WAS BEING PREPARED FOR PAINT.  CONTROL TUBE SHEAR RIVET SHEARED WHEN LIGHT CONTROLS WERE MOVED.  NO EXCESSIVE FORCES ON CONTROLS WERE APPLIED WHEN THIS OCCURRED.
